# SDR DU4R2007130

- Difficulty date: May 14, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1680 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT PIT MAIN FRAME FWD ATTACH ANGLE BS 1680 BETWEEN S-28 - S-29R.  REPAIRED CORROSION ON FRAME ATTACH ANGLE BY FABRICATING AND INSTALLING NEW FRAME ATTACH ANGLE FROM 7075-T6 .071" CLAD IAW B757 SRM 51-40-02, 51-70-11 AND 51-20-01.
